Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

anotherday
Moderator

Reged: 05/15/13
Posts: 447
Loc: Alberta, Canada
Re: Question about Atripla side effects.
      07/18/13 10:56 AM

Side effects ... this is the interesting part because as my doctor keeps asking me regarding my Atripla use (since April 1) I report I have not had any side effects, especially not to the vision of the ones they told me I would be having. The doc of course always gives me that "yeah right" look, but I tell him what I am feeling, nothing!

Having read quite a bit about it now and seeing a couple posts on this forum including this one, I begin to wonder if maybe I am having side effects, maybe not as severe as some but still a side effect.

I do get very tired and can fall asleep at the drop of a hat, within seconds I can be talking or watching tv and I am suddenly out cold. My wife says I am just pretending, she attempts to wake me up and she reports sometimes I wake up like I'm in some dream state talking weird and pointing around, other times I almost startle like I am being woken in the middle of the night. This ususally happens early evening around 7 or 8, and I take my pill at 10 (could it be the final effects of the night before pill?).

Taking the pill at 10pm, I am a bit of a night owl so I stay awake until sometimes 1am, by midnight I do have those feelings of "falling off a building", slight dizzy spells, have to lean on the wall to walk down the hallway, and of course that rushing feeling (is this the pill finally breaking down and getting into my system feelings?)

I get extremely weak occassionally too, so weak it's hard to even climb the stairs, have to drag myself up holding the railing. So weak at times even looking at having to walk 10 feet appears to be miles. This weakness only occurs in my legs and feet, and never had this before, well so extreme ... before I just past it off as being over tired and over worked, but it seems more intense now also, interesting.

I am a recovering alcoholic so of course I always had these feelings when I was drinking lots, that was the buzz I paid for, but now sober is this the side effects the doc is hoping I am having, or maybe these have always been there and I just had them masked with booze?

I have no intention on changing, these side effects don't bother me, and the doc says the meds are doing better then he expected in me, just wanted to know what you guys think, could these be side effects?



--------------------
anotherday ... in paradise!
daily ponder ... be the reason someone smiles today!

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Question about Atripla side effects. Rochambeau 07/10/13 12:07 PM
. * Re: Question about Atripla side effects. riverprincessModerator   07/19/13 09:40 PM
. * Re: Question about Atripla side effects. anotherday   07/18/13 10:56 AM
. * Re: Question about Atripla side effects. lilfshrmn   07/11/13 05:13 PM
. * Re: Question about Atripla side effects. riverprincessModerator   07/12/13 08:32 AM
. * Re: Question about Atripla side effects. kicker   07/10/13 03:42 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2354

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3